Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Prostate infection, frequent urination - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   i have a problem
Doctor :   Hello.
Doctor :   Ok
Doctor :   Please proceed.
User :   i have infected postate
Doctor :   Ok
User :   i took medicine
Doctor :   Since when are you having this problem?
User :   3 to 4 years
Doctor :   Can you mention your age, weight and height?
User :   age is 31 weight is 67kg and height is 165cm
Doctor :   Ok
Doctor :   What medications are you using?
User :   i took 4 medicines at night
Doctor :   Ok
User :   for bacterial infection
Doctor :   Ok
User :   i urarine very often and wake up at night once or twice
Doctor :   Ok
Doctor :   That is a consequence of prostatitis.

Doctor :   Some foods thought to be irritants to the urinary tract include alcohol, lemon juice, carbonated drinks (especially colas), spicy foods (eg, hot chilies), coffee, and chocolate.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor